ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Wellbutrin
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Wellbutrin (bupropion hcl)

Reply
 
Thread Tools Display Modes
  #1  
Old 11-21-08, 07:55 PM
digitalninja digitalninja is offline
Newbie
 

Join Date: Oct 2008
Location: Scottsdale, AZ
Posts: 9
Thanks: 1
Thanked 4 Times in 2 Posts
digitalninja is on a distinguished road
Wellbutrin + 5htp + Melatonin = Bad?

Let me start off by saying that you might or might not have the same reaction as I. Take this info with a grain of salt. I just wanted to share my experience with others to see if anybody else has had a similar situation.
I am diagnosed as having ADD and a slight mood disorder.

Anyways, here we go. I have not been sleeping very well lately. So last night my roommate gave me some 5htp and melatonin to assist with sleeping. Although it did help me fall asleep, it didn't really help me stay asleep. Anyways, this morning I woke up and took my Wellbutrin like normal. And for no apparent reason today, I felt horribly negative. I mean my entire outlook on life was very negative today. I felt depressed. I even went as far as to write down all the negative things that are happening in my life right now. This is not normal for me. Ever since starting on Wellbutrin 8 weeks ago, I have had a very stable mood and positive outlook on life. I haven't really dipped down into a depressed state since starting Wellbutrin. But today I felt depressed for the first time in over 8 weeks. The ONLY thing that has changed recently was the fact that I took 5htp and Melatonin last night. I read that 5htp and melatonin are supposed to help you sleep and effect your mood in a positive way. For me this was not the case. I believe there was possibly some sort of negative interaction with the Wellbutrin. Also I felt that my ADD medication (Vyvanse) was almost negated somehow. It appeared to only last for about 2 hours which is unheard of for Vyvanse.

I guess its possible that its just all in my head, but I wanted to share my experience and see if any others out there have had a similar experience.
Reply With Quote
  #2  
Old 11-21-08, 08:12 PM
chrissaleen chrissaleen is offline
ADDvanced Member
 

Join Date: Nov 2008
Location: SW Florida, USA
Posts: 153
Thanks: 17
Thanked 13 Times in 9 Posts
chrissaleen is on a distinguished road
Re: Wellbutrin + 5htp + Melatonin = Bad?

I regularly take 5mg melatonin before I started wellbutrin 150mg SR/day and I didnt notice that effect. but I didnt take 5htp
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
SSRIs + Wellbutrin Batman55 Wellbutrin 5 07-17-08 09:43 AM
bad reactions to wellbutrin meowcat Wellbutrin 3 01-28-07 05:41 PM
Long time Wellbutrin user, developing tremors... Tiger Wellbutrin 4 07-15-06 12:14 AM
Wellbutrin Side Effects nivek Wellbutrin 2 02-09-05 06:08 PM
Getting offf Wellbutrin and trying... cameron Wellbutrin 1 11-17-04 03:46 PM


All times are GMT -4. The time now is 01:50 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums